# SDR AALA20100702LAX01

- Difficulty date: July 1, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 70,898 hours, 11,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT SEATS 22HJ TO 25HJ INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR SEAT EMERGENCY LIGHTS AT SEAT 22HJ TO 25HJ.  OPS CHECKED NORMAL.
